×

zbMATH — the first resource for mathematics

Chaotic iterations of fuzzy sets. (English) Zbl 0746.54010
The author gives sufficient conditions for a continuous mapping from a space of fuzzy sets into itself to be chaotic. The conditions are illustrated by an example involving fuzzy sets defined on \(\mathbb{R}\).
Reviewer: O.Kaleva (Tampere)

MSC:
54E40 Special maps on metric spaces
54B20 Hyperspaces in general topology
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
03E72 Theory of fuzzy sets, etc.
37B99 Topological dynamics
54E50 Complete metric spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Diamond, P., Fuzzy chaos, (1977), Mathematics Department, University of Queensland, Preprint
[2] Diamond, P.; Kloeden, P.E., Characterization of compact subsets of fuzzy sets, Fuzzy sets and systems, 35, 241-249, (1990) · Zbl 0704.54006
[3] Kaleva, O., On the convergence of fuzzy sets, Fuzzy sets and systems, 17, 53-65, (1985) · Zbl 0584.54004
[4] Kloeden, P.E., Chaotic difference equations in \( R\^{}\{n\}\), J. austral. math. soc. ser. A, 31, 217-225, (1981) · Zbl 0471.39001
[5] Kloeden, P.E., Cycles and chaos in higher dimensional difference equations, (), 184-187
[6] Kloeden, P.E.; Mees, A.I., Chaotic phenomena, Bull. math. biol., 47, 697-738, (1985) · Zbl 0586.92002
[7] Li, T.Y.; Yorke, J.A., Period three implies chaos, Amer. math. monthly, 82, 985-992, (1975) · Zbl 0351.92021
[8] May, R.M., Simple mathematical models with very complicated dynamics, Nature, 261, 459-467, (1976) · Zbl 1369.37088
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.